Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Stomach ache, taking medicines, no relief. Solution?

hi , i have pain and discomfort on the starting point of the stomach , for last 10 months, i have shown it to few doctors also , i am taking pan-40 in empty stomach in the morning, but i am not having any relief as such, not drinking also and not eating fatty foods also , this pain and discomfort is there in the early morning but after coming from latrine it slows down, sometimes its not there for 1 week , then it starts again for a month . what should i do .
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
hi, Your symptoms seem like dyspepsia. Continue Pan-40 in empty stomach one in the morning and one at night and along with that take syp sucrafil o gel two tsp morning and two tsp at night either after food or half an hour after pan -40. Pan-40 and sucrafil shouldnt be taken together at a time. Also Drink lots of fluids and avoid spicy and fatty foods. Ensure that you dont skip meals.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor